# SDR GLBA2016040500577

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Brace
- Part number: 11482004719
- Part serial: GLA321A
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DURING A SCHEDULED INSPECTION, FOUND THE NLG BRACE, RT UPPER ATTACH LUG DAMAGED.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
